Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 23, Issue 2, 1987
Metadata
 

Conditions for Well-posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators II
Shigeharu Itoh and Hitoshi Uryu
pp. 215–241
Abstract | Full-Text PDF (2397 KB) | Metadata

A Vanishing Theorem for Proper Direct Images
Takeo Ohsawa
pp. 243–250
Abstract | Full-Text PDF (1035 KB) | Metadata

On the Brownian Curve and its Circumscribing Sphere
Omer Adelman
pp. 251–264
Abstract | Full-Text PDF (1421 KB) | Metadata

Hodge Spectral Sequence on Compact Kähler Spaces
Takeo Ohsawa
pp. 265–274
Abstract | Full-Text PDF (1032 KB) | Metadata

Differentiable Shifts for Measures on Infinite Dimensional Spaces
Yasuo Yamasaki and Akihito Hora
pp. 275–296
Abstract | Full-Text PDF (2159 KB) | Metadata

Local Time and Excursions of Reflected Brownian Motion in a Wedge
R. J. Williams
pp. 297–319
Abstract | Full-Text PDF (2164 KB) | Metadata

Type I Orbits in the Pure States of a C*-dynamical System
Akitaka Kishimoto
pp. 321–336
Abstract | Full-Text PDF (1895 KB) | Metadata

Subellipticity at Higher Degree of a Boundary Condition Associated with Construction of the Versal Family of Strongly Pseudo-Convex Domains
Kimio Miyajima
pp. 337–344
Abstract | Full-Text PDF (694 KB) | Metadata

The Poincaré Lemma for Variations of Polarized Hodge Structure
Masaki Kashiwara and Takahiro Kawai
pp. 345–407
Abstract | Full-Text PDF (7099 KB) | Metadata

On Confluence of Singular Fibers in Elliptic Fibrations
Isao Naruki
pp. 409–431
Abstract | Full-Text PDF (2504 KB) | Metadata

Inequalities for the Schatten p-norm V
Fuad Kittaneh and Hideki Kosaki
pp. 433–443
Abstract | Full-Text PDF (903 KB) | Metadata